# SDR ASAA1057788

- Difficulty date: May 5, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 10,605 hours, 3,230 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmc
- Part number: 2042M67P02
- Part serial: FFFB0810
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 9,110 hours, 2,777 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND MAINT FAULT CODE 75 10802 FOR FMC CDU T25 SIGNALS DISAGREE SHORT TERM FAULT NR 2 ENG.  REPLACED EEC ON THE NR 2 ENGINE.  OPS CHECKED GOOD REF MM 73-21-60-400-801-F00.
